MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305786
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that before use of the bd luer-lok syringe with detachable needle there was foreign body in the barrel.
 
Additional Manufacturer Narrative
Investigation: the picture received was inspected and it shows a foreign matter body in the barrel, after the review it can be seen that the body in the barrel looks like a part of ink stain.With this condition we can confirm the issue stated by the customer on the picture received, retain samples could not be reviewed due that no lot number was provided, we can assign this issue as a material defect, due that our process it is only packaging, we place the needle and the syringe on a blister and then it is sealed and packed, the defect stated by the customer it is confirmed.Review of dhr could not be performed due that lot number was not provided.We could not determine the root cause as a manufacturing defect, it can be assing it as a material, due that the foreign material was inside the syringe and this is provided by a supplier, our process it is only packaging, we place the needle and the syringe on a blister and then it is sealed and packed.
 
Event or Problem Description
It was reported that before use of the bd luer-lok¿ syringe with detachable needle there was foreign body in the barrel.

Brand Name
BD LUER-LOK¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key8404119
Report Number9610847-2019-00208
Device Sequence Number16726291
Product Code FMI
UDI-Device Identifier30382903057864
UDI-Public30382903057864
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305786
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;